The Michigan Mathematical Journal

Factoring of second-order difference equations with periodic coefficients.

E. Dubinsky

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 1 (1963), 17-24.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998820

Digital Object Identifier
doi:10.1307/mmj/1028998820

Mathematical Reviews number (MathSciNet)
MR0147802

Zentralblatt MATH identifier
0109.30803

Subjects
Primary: 39.20

Citation

Dubinsky, E. Factoring of second-order difference equations with periodic coefficients. Michigan Math. J. 10 (1963), no. 1, 17--24. doi:10.1307/mmj/1028998820. https://projecteuclid.org/euclid.mmj/1028998820


Export citation